# SDR R61A201509090682

- Difficulty date: September 9, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 22,482 hours, 17,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT GUSSET PLATE FRAME 90 IS CORRODED.  MAINTENANCE R & R RT GUSSET PLATE FRAME 90 IAW SRM 170/175 51-41-02, 51-23-04, 51-40-02, P/N 170-60259-001, GUSSET.
